File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: LMI-based construction of homogeneous Lyapunov functions for systems with structured uncertainties

TitleLMI-based construction of homogeneous Lyapunov functions for systems with structured uncertainties
Authors
Issue Date2002
Citation
Proceedings Of The Ieee Conference On Decision And Control, 2002, v. 1, p. 281-286 How to Cite?
AbstractThe problem addressed in this paper is the construction of homogeneous polynomial Lyapunov functions for linear systems with time-varying structured uncertainties. A sufficient condition for the existence of a homogeneous polynomial Lyapunov function of given degree is formulated in terms of a Linear Matrix Inequalities feasibility problem. This condition turns out to be also necessary in some cases depending on the dimension of the system and the degree of the Lyapunov function. The computation of the maximum ℓ∞ norm of the parametric uncertainty for which there exists a homogeneous polynomial Lyapunov function is also considered. The construction of such Lyapunov functions is efficiently performed by means of popular convex optimization tools for the solution of problems in LMI form. Comparisons with other classes of Lyapunov functions in numerical examples taken from the literature show that homogeneous polynomial Lyapunov functions are a powerful tool for robustness analysis.
Persistent Identifierhttp://hdl.handle.net/10722/158349
ISSN
References

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_US
dc.contributor.authorGarulli, Aen_US
dc.contributor.authorTesi, Aen_US
dc.contributor.authorVicino, Aen_US
dc.date.accessioned2012-08-08T08:59:11Z-
dc.date.available2012-08-08T08:59:11Z-
dc.date.issued2002en_US
dc.identifier.citationProceedings Of The Ieee Conference On Decision And Control, 2002, v. 1, p. 281-286en_US
dc.identifier.issn0191-2216en_US
dc.identifier.urihttp://hdl.handle.net/10722/158349-
dc.description.abstractThe problem addressed in this paper is the construction of homogeneous polynomial Lyapunov functions for linear systems with time-varying structured uncertainties. A sufficient condition for the existence of a homogeneous polynomial Lyapunov function of given degree is formulated in terms of a Linear Matrix Inequalities feasibility problem. This condition turns out to be also necessary in some cases depending on the dimension of the system and the degree of the Lyapunov function. The computation of the maximum ℓ∞ norm of the parametric uncertainty for which there exists a homogeneous polynomial Lyapunov function is also considered. The construction of such Lyapunov functions is efficiently performed by means of popular convex optimization tools for the solution of problems in LMI form. Comparisons with other classes of Lyapunov functions in numerical examples taken from the literature show that homogeneous polynomial Lyapunov functions are a powerful tool for robustness analysis.en_US
dc.languageengen_US
dc.relation.ispartofProceedings of the IEEE Conference on Decision and Controlen_US
dc.titleLMI-based construction of homogeneous Lyapunov functions for systems with structured uncertaintiesen_US
dc.typeConference_Paperen_US
dc.identifier.emailChesi, G:chesi@eee.hku.hken_US
dc.identifier.authorityChesi, G=rp00100en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0036990526en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036990526&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume1en_US
dc.identifier.spage281en_US
dc.identifier.epage286en_US
dc.identifier.scopusauthoridChesi, G=7006328614en_US
dc.identifier.scopusauthoridGarulli, A=7003697493en_US
dc.identifier.scopusauthoridTesi, A=7007124648en_US
dc.identifier.scopusauthoridVicino, A=7006250298en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats